# SDR FDEA201004221293

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564418
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R IS CORRODED AFT OF BS 950B.  R & R STRINGER 29 RT FROM PN  65-56441-8, BETWEEN BS 950 TO BS 1008 IAW DWG NR 65-56441 AND SRM 51-30-2.
